# SDR AALA980942

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: UP60324
- Condition: Leaking
- Location: Hydraulic Pump
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ATL - FLT 1825 - DURING APPROACH WHEN SPEED BRAKE EXTENDED NR 1 HYDRAULIC QTY LOW ILLUMINATED.  AIRCRAFT EXPERIENCED SYSTEM 1 HYDRAULIC FAILURE.  CREW DECLARED EMERGENCY AND LANDED ATL WITHOUT INCIDENT.  REPLACED O-RING ON FITTING AT NR 1 HYDRAULIC SYSTEM PUMP ON NR 2 ENGINE.  ACCOMPLISHED ENGINE LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
